Split Quaternion Matrix Representation of Dual Split Quaternions and Their Matrices


Erdogdu M., ÖZDEMİR M.

ADVANCES IN APPLIED CLIFFORD ALGEBRAS, vol.25, no.4, pp.787-798, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 4
  • Publication Date: 2015
  • Doi Number: 10.1007/s00006-015-0543-z
  • Journal Name: ADVANCES IN APPLIED CLIFFORD ALGEBRAS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.787-798
  • Keywords: Split quaternion, Dual split quaternion, MINKOWSKI 3-SPACE, SCREW MOTION, SPACE
  • Akdeniz University Affiliated: Yes

Abstract

In this paper, we present some important properties of matrices over dual split quaternions. We examine dual split quaternion matrices by their split quaternion matrix representation. Then, we give some interesting results for 2 x 2 split quaternion matrix representation of a dual split quaternion. Finally, we prove that the group and are isomorphic.